MathSciNet Relay Station
MathSciNet bibliographic data
MR2063796 (2005h:17061) 17C10 (16W10 17C50)
Petersson, Holger P. Structure theorems for Jordan algebras of degree three over fields of arbitrary characteristic. Comm. Algebra 32 (2004), no. 3, 1019–1049.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement